Alert archive / Alabama / Special Weather Statements in 2015
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Jul 1, 2015, 3:18 PM CDT for Walker County, Alabama. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2015, 3:18 PM CDT (20:18 UTC)
- Expired
- Jul 1, 2015, 4:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Birmingham, AL
County Walker County, AL
The radar
The Birmingham radar (KBMX), 73 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.3 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 133 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
346
WWUS84 KBMX 012018
SPSBMX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
318 PM CDT WED JUL 1 2015
ALZ015-012100-
WALKER AL-
318 PM CDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WALKER COUNTY UNTIL
400 PM CDT...
AT 318 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JASPER...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JASPER...SUMITON...CORDOVA...DORA...PARRISH...SIPSEY...ROCKY
HOLLOW...BURNWELL...QUINTON...BELOIT...LYNNS PARK...BARNEY...BOLDO...
EMPIRE AND MANCHESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3389 8701 3387 8700 3386 8697 3384 8695
3380 8695 3380 8697 3379 8697 3379 8700
3377 8701 3377 8702 3375 8702 3373 8704
3369 8704 3368 8706 3366 8706 3366 8709
3374 8733 3392 8728
TIME...MOT...LOC 2018Z 285DEG 20KT 3381 8723
$$
56What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jul 1, 1:06 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jul 1, 1:06 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 106 PM CDT WED JUL 1 2015 .UPDATE... FOR 18Z AVIATION. && .DISCUSSION... SEVERAL INTERESTING AND IMPORTANT MESO-SCALE FEATURES WILL LIKELY HAVE AN IMPACT ON WEATHER THIS AFTERNOON. ONE SURPRISE FEATURE IS A POCKET OF MID LEVEL DRY AIR ACROSS NORTHERN ALABAMA AND GEORGIA. SOUNDINGS FROM BIRMINGHAM AND ATLANTA THIS MORNING HAVE PRECIPITABLE WATER VALUES JUST UNDER 1.20 INCHES. THE OTHER FEATURE IS AN EXTENSIVE AREA OF LOW CLOUDS ACROSS NORTH ALABAMA. BOTH OF THESE FEATURES WILL LIKELY HINDER THUNDERSTORM DEVELOPMENT THIS AFTERNOON. ALSO...THE MCS CURRENTLY OVER SOUTHEAST MISSOURI AND WESTERN TENNESSEE IS WEAKENING...AND DOWNSTREAM CORFIDI VECTORS SHOW MAINLY A WESTERLY COMPONENT...WHICH WOULD TAKE THE REMNANTS OF THIS SYSTEM MAINLY TO THE NORTH OF CENTRAL ALABAMA. THE LATEST RUNS OF THE HRRR MODEL SUPPORT THIS SCENARIO...ALTHOUGH STILL EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP OR PROPAGATE ACROSS THE NORTHEAST COUNTIES THIS AFTERNOON. LIKELY POPS HAVE SCALED BACK TO INCLUDE MAINLY AREAS NORTH OF I-20. HIGH TEMPERATURES HAVE ALSO LOWERED A FEW DEGREES. DUE TO CLOUD COVER AND LACK OF ANY ORGANIZED LIFTING MECHANISM... SEVERE THREAT APPEARS MINIMAL AT THIS TIME FOR TODAY. 58/ROSE && .AVIATION... 18Z TAF DISCUSSION. SCATTERED SHOWERS AND STORMS HAVE BEGUN TO DEVELOP IN RESPONSE TO THE DECREASING CLOUD COVER FROM THIS MORNING. VCTS WILL REMAIN IN THE FORECAST FOR NORTHERN TERMINALS...WITH LESS COVERAGE EXPECTED AT KMGM AND KTOI. ANOTHER ROUND OF SHOWERS AND STORMS WILL BE POSSIBLE FROM 06Z TO 12Z ON THURSDAY MORNING...AND HAVE RE- INTRODUCED VCTS FOR THE NORTHERN TERMINALS ONCE AGAIN FOR THE INCREASED LIKELIHOOD OF STORM FORMATION. OTHERWISE...VFR CONDITIONS WILL CONTINUE THROUGH THE FORECAST PERIOD WITH SOUTHWESTERLY SURFACE WINDS PRIMARILY UNDER 10 KNOTS. 56/GDG && .FIRE WEATHER... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED EACH DAY THROUGH THE WEEKEND. NO FIRE WEATHER CONCERNS ARE EXPECTED AT THIS TIME. 19 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 86 70 86 70 / 60 70 60 50 50 ANNISTON 70 86 71 87 70 / 60 70 50 50 50 BIRMINGHAM 73 87 73 88 72 / 60 60 50 40 50 TUSCALOOSA 72 88 72 91 72 / 50 60 40 40 50 CALERA 72 87 73 89 71 / 50 60 40 40 50 AUBURN 71 86 72 89 72 / 50 60 40 30 30 MONTGOMERY 73 89 72 92 73 / 50 60 30 30 30 TROY 73 89 72 91 72 / 50 60 30 30 30 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 1, 4:53 AM CDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 453 AM CDT WED JUL 1 2015 ALZ011>015-017>050-021300- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 453 AM CDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 1, 2:23 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
223 PM CDT WED JUL 1 2015
ALZ017-012015-
BLOUNT AL-
223 PM CDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BLOUNT COUNTY UNTIL 315
PM CDT...
AT 223 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DALLAS...OR 8 MILES SOUTHWEST OF CLEVELAND...MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ONEONTA...CLEVELAND...DALLAS...LOCUST FORK...TRAFFORD...ALLGOOD...
FAIRVIEW...HAYDEN...NECTAR...ROSA...COUNTY LINE...INLAND LAKE...
BANGOR...BLOUNT SPRINGS...HIGHLAND LAKE...HOLLY SPRINGS...EASLEY...
CLEAR SPRINGS...SMOKE RISE AND REMLAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3399 8633 3394 8637 3394 8633 3393 8632
3391 8635 3389 8634 3383 8641 3380 8652
3380 8657 3377 8658 3378 8667 3384 8676
3384 8686 3394 8685 3395 8684 3394 8682
3396 8682 3395 8679 3400 8675
TIME...MOT...LOC 1923Z 276DEG 23KT 3390 8667
56Special weather statement, Jul 1, 2:32 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
232 PM CDT WED JUL 1 2015
ALZ018-012000-
ETOWAH AL-
232 PM CDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ETOWAH COUNTY UNTIL
300 PM CDT...
AT 232 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
REECE CITY...OR 9 MILES NORTHEAST OF GADSDEN...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GADSDEN...HOKES BLUFF...ATTALLA...REECE CITY...TABOR ROAD...NOCCALULA
FALLS...BALLPLAY...RIDGEVILLE...BLACK CREEK...ROCKLEDGE...CRUDUP...
KEENER...WILSONIA AND GADSDEN WATER WORKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3411 8584 3413 8580 3412 8579 3410 8580
3400 8574 3397 8574 3405 8614 3420 8609
3420 8584
TIME...MOT...LOC 1932Z 279DEG 21KT 3413 8595
56Special weather statement, Jul 1, 2:59 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
259 PM CDT WED JUL 1 2015
ALZ014-012045-
WINSTON AL-
259 PM CDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WINSTON COUNTY UNTIL
345 PM CDT...
AT 259 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FALLS CITY...OR OVER ARLEY...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ARLEY...FALLS CITY...CAMP MCDOWELL...CORINTH REC AREA...HELICON...
SMITH LAKE...HOUSTON...BLACK POND...BEAR BRANCH...HULLETT BRANCH...
BATTLE BRANCH...CURTIS CROSSROADS...MAPLE BRANCH...LITTLE DISMAL
CREEK...DEVILS BRANCH...HIDDEN COVE CAMPGROUND...MILL BRANCH...
ROCKHOUSE CREEK...YELLOW CREEK AND BIG BEAR BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3399 8711 3399 8715 3400 8717 3400 8719
3398 8720 3399 8722 3399 8726 3400 8737
3414 8737 3417 8711
TIME...MOT...LOC 1959Z 267DEG 31KT 3406 8722
56Special weather statement, Jul 1, 3:01 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
301 PM CDT WED JUL 1 2015
ALZ026-012030-
ST. CLAIR AL-
301 PM CDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. CLAIR COUNTY UNTIL
330 PM CDT...
AT 301 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ASHVILLE...OR 8 MILES SOUTHEAST OF ONEONTA...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPRINGVILLE...ASHVILLE...RAGLAND...STEELE...NEELY HENRY LAKE...ST.
CLAIR SPRINGS...CALDWELL...ALABAMA INTERNATIONAL DRAGWAY...I 59 REST
AREAS AT ONEONTA...WHITNEY JUNCTION...HORSE PENS FORTY...NEELY HENRY
DAM AND CAMP SUMATANGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3396 8617 3393 8617 3390 8614 3390 8611
3386 8610 3386 8606 3384 8607 3382 8605
3381 8607 3377 8605 3370 8615 3378 8648
3382 8647 3382 8643 3389 8634 3391 8635
3398 8629 3397 8625 3399 8620
TIME...MOT...LOC 2001Z 279DEG 26KT 3386 8638
56Special weather statement, Jul 1, 3:12 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
312 PM CDT WED JUL 1 2015
ALZ018-012045-
ETOWAH AL-
312 PM CDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR ETOWAH COUNTY UNTIL 345 PM CDT...
AT 311 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
REECE CITY...OR 7 MILES NORTHWEST OF GADSDEN...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GADSDEN...RAINBOW CITY...HOKES BLUFF...ATTALLA...GLENCOE...SARDIS
CITY...REECE CITY...GADSDEN MALL...TABOR ROAD...NOCCALULA FALLS...
BALLPLAY...RIDGEVILLE...GADSDEN STEAM PLANT...BLACK CREEK...
ROCKLEDGE...MOUNTAINBORO...BIG WILLS CREEK...CRUDUP...REAVES AND
KEENER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3411 8584 3413 8580 3412 8579 3410 8580
3399 8574 3394 8574 3400 8618 3418 8617
3420 8585
TIME...MOT...LOC 2011Z 271DEG 26KT 3409 8609
56Special weather statement, Jul 1, 3:18 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
318 PM CDT WED JUL 1 2015
ALZ015-012100-
WALKER AL-
318 PM CDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WALKER COUNTY UNTIL
400 PM CDT...
AT 318 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JASPER...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JASPER...SUMITON...CORDOVA...DORA...PARRISH...SIPSEY...ROCKY
HOLLOW...BURNWELL...QUINTON...BELOIT...LYNNS PARK...BARNEY...BOLDO...
EMPIRE AND MANCHESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3389 8701 3387 8700 3386 8697 3384 8695
3380 8695 3380 8697 3379 8697 3379 8700
3377 8701 3377 8702 3375 8702 3373 8704
3369 8704 3368 8706 3366 8706 3366 8709
3374 8733 3392 8728
TIME...MOT...LOC 2018Z 285DEG 20KT 3381 8723
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 1:45 PM CDT | Special Weather Statement | BMX | Cherokee | 60 min |
| Jul 1, 2:23 PM CDT | Special Weather Statement | BMX | Blount | 52 min |
| Jul 1, 2:32 PM CDT | Special Weather Statement | BMX | Etowah | 28 min |
| Jul 1, 2:59 PM CDT | Special Weather Statement | BMX | Winston | 46 min |
| Jul 1, 3:01 PM CDT | Special Weather Statement | BMX | St. Clair | 29 min |
| Jul 1, 3:12 PM CDT | Special Weather Statement | BMX | Etowah | 33 min |
| Jul 1, 3:21 PM CDT | Special Weather Statement | BMX | Clay | 24 min |
| Jul 1, 3:28 PM CDT | Special Weather Statement | BMX | Calhoun | 32 min |
| Jul 1, 3:33 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 31 min |
| Jul 1, 3:57 PM CDT | Special Weather Statement | BMX | Cleburne | 33 min |
| Jul 1, 4:10 PM CDT | Special Weather Statement | BMX | Calhoun | 35 min |
| Jul 1, 4:19 PM CDT | Special Weather Statement | BMX | DeKalb | 41 min |
| Jul 1, 4:37 PM CDT | Special Weather Statement | BMX | Cleburne | 23 min |
| Jul 1, 4:40 PM CDT | Special Weather Statement | BMX | Jefferson | 50 min |
| Jul 1, 4:56 PM CDT | Special Weather Statement | BMX | Marion | 49 min |
| Jul 1, 5:26 PM CDT | Special Weather Statement | BMX | Jefferson | 49 min |
| Jul 1, 6:14 PM CDT | Special Weather Statement | BMX | Talladega | 46 min |
| Jul 1, 6:21 PM CDT | Special Weather Statement | BMX | Bibb | 24 min |
| Jul 1, 6:26 PM CDT | Special Weather Statement | BMX | Fayette | 34 min |
| Jul 1, 6:52 PM CDT | Special Weather Statement | BMX | Shelby | 23 min |
Nearby
Special Weather Statements in Alabama, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.